Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
longboardbarbie

Deprssion with accutane ?

Hey guys,

Iv now been on the tane for two months on quite a low dose (20mg/prday to minimise side effects i guess) but am starting to get a little . . weird? lol. I seem to be crying all th time, at anything and everything, I just want to sleep all day and i keep having days where I wiill eat like a pig and then starve myself for a few days (I have a very real fear of getting overweight). I feel like i'm spirling downwards but then il have these great days when i know il have great skin eventually and everythings great in life ect.

I can hear everyone saying "go get help from the doc" but I cant because if i get taken off, my parents wont let me go back on and il be back to square one, being self consious and unhappy.

I dont know what to do, theres no point in me going to councilling, because I have a perfect life and nothing to "sort-out",and i cant get any anti-deps cause my doc will take me off.

Agh.

Share this post


Link to post
Share on other sites

Though you will probably not quit I advise that you do and let your physican know. Sounds like you have a responsible one.

Accutane is not a drug you want to play with. Side effects such as depression may not disappear once your course is over. I know acne is horrible, but not a lifetime of depression. You yourself have said you have a perfect life.

http://www.gene.com/gene/products/informat...tane/pdf/pi.pdf

( A divison of Roche) Page 6

Share this post


Link to post
Share on other sites

Thanks, that sites Real helpfull, such usefull info !

My main issue is that i suffered from eating disorders a few years back, and so for me to be put on these was such a miricle that I dont want to be taken off again !

However, after reading that, I think il go and talk with a different doc and see what they recomend...Probably be worth it!

Cheers.

Share this post


Link to post
Share on other sites
Thanks, that sites Real helpfull, such usefull info !

My main issue is that i suffered from eating disorders a few years back, and so for me to be put on these was such a miricle that I dont want to be taken off again !

However, after reading that, I think il go and talk with a different doc and see what they recomend...Probably be worth it!

Cheers.

Yeah, get it sorted out before it becomes worse. Im only on 20mg aswell, but so far ive had no emotional side effects, hopefully it stays that way.

You can always try other options if accutane isnt right for you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×